# SDR CA110908006

- Difficulty date: September 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,040 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN LANDING GEAR WAS SELECTED DOWN, RT MAIN GEAR DID NOT SHOW A GREEN INDICATION.  YELLOW X IN RT MAIN INDICATION.  CYAN"BRAKE FAULT" MESSAGE.  RED "LG LEVER DISAG" MESSAGE.  PERFORMED A GO-AROUND.  ALL GEAR INDICATIONS WENT GREEN.LANDING NORMAL (FERRY FLIGHT WITH LANDING GEAR LOCKED DOWN)  IAW FLEET REQUEST - LANDING GEAR HEALTH CHECK, MLG UPLOCK HYD HEALTH CHECK, HYD SYS AIR PURGE, HYD HEALTH CHECK COMPLETED.  HYD SYSTEM AIR PURGE, HYD HEALTH CHECK COMPLETED.  GEAR SWING COMPLETED WITH NO FURTHER FAULTS NOTED.
